# SDR COMA0160972

- Difficulty date: December 17, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 12,371 hours, 11,690 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Proximity Switch
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5970 - CONFIG OK MESSAGE WENT OUT DURING T/O.REMOVED DIRT FROM NLG PROX SWITCHES.
